Evidence map›Paper›PMID 15366647›Full record

ArticleThe Korean journal of internal medicine2004

Nail changes during docetaxel containing combination chemotherapy.

In Sook Woo, Kon Ho Shim, Gi Young Kim, Myung Ah Lee, Jin Hyoung Kang, Young Seon Hong, Kyung Shik Lee

Open access · goldAbstract readCase Reports
In one paragraph

Article in The Korean journal of internal medicine, 2004. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
0.4field-weighted citation impact, top 34% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed, 4 citations in OpenAlex.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

7 authors at 1 institution in 1 country.

In Sook WooDepartment of Internal Medicine, The Catholic University of Korea College of Medicine, Seoul, Korea. insookwoo@catholic.ac.kr
Kon Ho Shim
Gi Young Kim
Myung Ah Lee
Jin Hyoung Kang
Young Seon Hong
Kyung Shik Lee
Catholic University of Korea · KR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Nail toxicity following systemic chemotherapy is common. Onychopathy during the period of neutropenia following chemotherapy may cause subungual abscesses and serious infection. Despite taxoid-related toxicity being increasingly reported since 2000, there are still phase II systemic chemotherapy studies using taxoid that have never mentioned nail changes. Recently, new criteria for the evaluation of nail toxicity have been suggested. The present report is the first of its kind, in Korea, to describe a case of docetaxel-associated onychopathy, which improved following a reduction in the docetaxel dose.

Indexed as

Antimetabolites, AntineoplasticAntineoplastic Agents, PhytogenicAntineoplastic Combined Chemotherapy ProtocolsCapecitabineDeoxycytidineDocetaxelDose-Response Relationship, DrugFemaleFluorouracilHumansLymphatic DiseasesMiddle AgedNail DiseasesStomach NeoplasmsTaxoidsAntimetabolites, AntineoplasticAntineoplastic Agents, PhytogenicCapecitabineDeoxycytidineDocetaxelFluorouracilTaxoids

Identifiers

PMID15366647
PMCPMC4531594
OpenAlexW1885973202

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.